Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Allergic to adhesives, have intense dark burns, breakout from head to toe after laminectomy, foramenotomy. What action should be taken?

Here goes, I had laminectomy , foramenotomy and removal of a fibrous cyst . Before this surgery, and a period over 10+years I have been very allergic to ADHESIVES. ALL ADHESIVES!! So imagine my surprise to 24 hours after surgery my back is deep dark red that burns so intense, then a few days later I broke out head to toe with welts, hives and an itching, burning rash . All the P.A said was wow, you really are allergic to that adhesive! . Really? Because I have this problem of itching and burning skin 4 weeks post op, no other choice to seek legal help. Even the hospital discharge says allergic to ADHESIVES and tape.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
so these are you know
you can reduce them in 4=6 wk by antiallergics
no option in surgery without many adhesive materials
take ot of warm water
rake alegra 120 mg bd for 4 wk
apply steroids creams locally
it will take 4 wk
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor